# SDR HALA2015090600187

- Difficulty date: September 6, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 24,007 hours, 3,996 cycles
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Part number: 33304290001
- Part serial: 18742
- Condition: Slow
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB ISIS STARTED DRIFTING AFTER TAKEOFF VERY SLOW TO LEVEL AFTER A ROLL & PITCH CONTINOUSLY DRIFTED FROM 0 DEGREES TO PLUS 20 DEGREES.  REPLACE ISIS GROUND, OPS CHK OK AMM 34-22-25.
